Well, as you probably know, ASMA is associated with autoimmune hepatitis. In autoimmune hepatitis the body attacks its own liver cells causing inflammation and destruction, and hence yes, it is a serious disease. It can eventually lead to scarring of liver and liver failure. However, if caught in time, it can be managed with steroids and other immune-modulator drugs and has a slow course spanning several years. Hence, your doctor may feel it necessary to start steroids early to arrest or considerably slow down the progress. Often other autoimmune diseases like diabetes, thyroiditis, nephritis, anemia, and ulcerative colitis co-exist. Do discuss in detail with your treating doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Than u very much for the advice.we will check with Drs after 3 month as instructed by them.shall post their findings later .thanks& regards